# SDR 03FDEA02158

- Difficulty date: December 9, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727-200
- Aircraft serial: 20939
- Aircraft time: 53,152 hours, 32,979 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: FX65246087
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR, NR 4 SPOILER ACTUATOR INBOARD SUPPORT RIB IS CRACKED.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-30-2.  RECEIVED NEW FABRICATED SUPPORT ANGLE P/N FX65-24608  -7, ON TRAVELER T2/385523.  LOCATED & DRILLED NEW PART IAW SRM 51-20-1.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-30-2 & 51-20-4.  LEAK CHECK TO BE DONE ON TANK CLOSE CARD N00826.
